# SDR DALA2017031302038

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 88,788 hours, 12,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 27gf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK, FOUND SEAT 27GF EMERGENCY  LIGHT TRIM DAMAGED. REPLACED BROKEN BUMPER. SYSTEM OPERATION IS NORMAL.
